Analytic solutions to a strongly nonlinear Vlasov equation

Pierre-Emmanuel Jabin 1 Anne Nouri
1 TOSCA
INRIA Lorraine, CRISAM - Inria Sophia Antipolis - Méditerranée , UHP - Université Henri Poincaré - Nancy 1, Université Nancy 2, INPL - Institut National Polytechnique de Lorraine, CNRS - Centre National de la Recherche Scientifique : UMR7502
Abstract : We prove the existence for short times of analytic solutions to a Vlasov type equation. The corresponding model is one-dimensional but uses a quite singular force term which involves a full derivative in $x$ of the macroscopic density, making the existence of solutions a difficult question.
Document type :
Journal articles
Complete list of metadatas

https://hal.inria.fr/hal-00719457
Contributor : Pierre-Emmanuel Jabin <>
Submitted on : Thursday, July 19, 2012 - 6:30:54 PM
Last modification on : Saturday, January 27, 2018 - 1:31:40 AM

Identifiers

Citation

Pierre-Emmanuel Jabin, Anne Nouri. Analytic solutions to a strongly nonlinear Vlasov equation. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2011, 349 (9-10), pp.541-546. ⟨10.1016/j.crma.2011.03.024⟩. ⟨hal-00719457⟩

Share

Metrics

Record views

306